# SDR UALA2010030500777

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 39,677 hours, 15,412 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, FLIGHT DIVERTED.  APU AUTO SHUT DOWN: CHECKING OIL QTY AND INLET, AND APU COMPT. FOR LEAKS. APPROX 4 QUARTS OF OIL ADDED. STARTED APU, VAST QUANTITY OF SMOKE FROM TAIL PIPE. ODOR CAUSED BY APU OIL LOSS. APU DEFERRED INOP. PACK BURNOUT ACCOMPLISHED AND AIR CONDITIONING RECIRC FILTERS REPLACED. REPLACED APU. CABIN AIR NORMAL.
